Lower Bounds of Some Small Bipartite Ramsey Numbers br(K2,2;Kn,n)

Main Article Content

Nitiphoom Adsawatithisakul
Waraporn Summart*
Decha Samana
Decha Samana

Abstract

For bipartite graphs  G1,G2, the bipartite Ramsey number br(G1,G2) is the smallest integer b such that any subgraph G of the complete bipartite graph Kb,b,either  G contains
a copy of G1 or its complement relative to Kb.b contains a copy of G2 . We obtained lower bounds of br(K2,2;Kn,n) for . for 6< n < 10


Keywords: Bipartite Ramsey numbers, lower bounds, graphs.


*Corresponding author: E-mail: numai_6060@hotmail.com

Downloads

Download data is not yet available.

Article Details

Section
Research Articles

References

[1] Beineke, L.W. and Schwenk, A.J., 1975. On a bipartite form of the Ramsey problem, Proc. 5th British Combin. Conf. 1975, Congressus Numer, XV, 17-22.
[2] Longani, V., 2002. Some Bipartite Ramsey Numbers, Southeast Asian Bulletin of Mathematics, 26(4), 583-592.
[3] Hattingh, J.H. and Henning, M.A., 1998. Bipartite Ramsey theory, Utilitas Math, 53, 217-230.
[4] Carnielli, W.A. and Camelo, E.L.M., 2000. and bipartite Ramsey numebers, Discrete Mathematics, 223, 83-92.
[5] Goddard, W., Henning, M.A. and Oellermann, O.R., 2000. Bipartite Ramsey Numbers and Zarankiewicz Numbers, Discrete Mathematics, 29, 85-95.
[6] Rui, Z. and Yongqi, S., 2011. The Bipartite Ramsey Numbers , The Electronic Journal of Combinatrorics, 18, P51, 10p.
[7] Collins, A. Riasanovsky, A., Wallace, J. and Radziszowski, S., 2016. Zarankiewicz Numbers and Bipartite Ramsey Numbers, [Online] https://arxiv.org/pdf/1604.01257v1.pdf.